# SDR ASOA201101793

- Difficulty date: September 23, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 22,478 hours, 19,755 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD FLOOR SUPPORT IS CORRODED.  INSTALLED NEW SERVICEABLE FS 280 FWD FLOOR SUPPORT ANGLE IAW SRM 51-42-06.  THIS REPAIR REQUIERS MAJOR/MINOR CLASSIFICATION IAW ASA SOP 5702.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702.
